Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Pain in left testicle. Taking hifenac, hetrogen, no improvement. Cystoscopy required?

DearSir, I have been suffering for the past two months, which i couldn t say out. two months back ,one of my testis(leftside) bulged,and it was giving pain,I have seen a local MBBS Doctor ,taken a priscription consists (Hetrogen-100mg,Hifenac,Tab mega cv,tab panto ) consumed for 15days ,relieved from bulging and prsisited ,and visited a urologist and he advised meto go go for cystoscopy ,along with medicines as fallows,1Hifen plus,Hetrogen ,and pain killer,but no improvement., Problem repeats and persists. Please advise me ,whether it is compulsory to go for cystscopy send your advise to
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
General Surgeon 's  Response
Hi ! After going through your history, it seems that you had an attack of epididymo-orchitis for which you were given the treatment and possibly you belong to a region where filariasis is rampant for which your doctor has advised you a course of Hetragen. The pain must have subsided, but the swelling of the testis takes time to subside. So do not get worried about it. Wear a properly fitting scrotal support in addition and avoid prolonged standing. If the problem persists, then you can go for a routine examination of urine followed by a culture and sensitivity test if need be and an ultrasound of the testes if advised. In my opinion there is no definite indication of cystoscopy at present in your problem. However, proper clinical examination and investigations can decide on the course of action to be taken. Wishing you an early recovery.
Answered: Mon, 27 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor